MAUDE Adverse Event Report: DAVIS & GECK CARIBE LTD BIOSYN; SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC ACID

DAVIS & GECK CARIBE LTD BIOSYN; SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC ACID
Model Number M-74
Medical Device Problem Code Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/21/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This event was previously reported to the fda on a summary report and is now being submitted on a 3500a per fda request.Evaluation summary: post market vigilance (pmv) led an evaluation of received three devices.The visual inspection of the sample noted no suture and no needle.Visual inspection noted that the three foils was empty.The foil was inspected with light assisted microscopy with no abnormalities.Records from each manufacturing lot are thoroughly reviewed to ensure that products are released meeting all quality release specifications at the time of manufacture.Analysis concluded there were no assembly component related failures.Should new information become available, the file will be re-opened and the investigation summary amended as appropriate.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter: the distributor reported that only one suture was contained in the package.
 
Additional Manufacturer Narrative
Initial notification of this reportable event to fda.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description

Brand Name
BIOSYN
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC ACID
Manufacturer (Section D)
DAVIS & GECK CARIBE LTD
zona franca de san isidro
santo domingo 0101
DO  0101
MDR Report Key7316601
Report Number9612501-2018-00309
Device Sequence Number1455432
Product Code GAM
UDI-Device Identifier10884521032972
UDI-Public10884521032972
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K000037
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,user faci
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/06/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2020
Device Model NumberM-74
Device Catalogue NumberM-74
Device Lot NumberD5G2191X
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/19/2017
Initial Date Received by Manufacturer 03/21/2017
Supplement Date Received by Manufacturer03/21/2017
Initial Report FDA Received Date03/06/2018
Supplement Report FDA Received Date03/06/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1